MENU

You are here

Publications

Export 234 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Cesana P, DeSimone A. Strain-order coupling in nematic elastomers: equilibrium configurations. Math. Models Methods Appl. Sci. 19 (2009) 601-630 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2700
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
Caldiroli P, Malchiodi A. Singular elliptic problems with critical growth. Comm. Partial Differential Equations 27 (2002), no. 5-6, 847-876 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1268
Cagnetti F, Mora MG, Morini M. A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37-74 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1955
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Stochastic homogenisation of free-discontinuity problems.; 2018. Available from: http://preprints.sissa.it/handle/1963/35309
B
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed formulations and optimally conditions. Appl.Math.Optim. 23 (1991), no.1, p. 17-49. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/880
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Bruzzo U, Hernandez Ruiperez D. Semistability vs. nefness for (Higgs) vector bundles. Differential Geom. Appl. 24 (2006) 403-416 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2237
Bruzzo U, Lanza V, Lo Giudice A. Semistable Higgs Bundles on Calabi-Yau Manifolds.; 2017. Available from: http://preprints.sissa.it/handle/1963/35295
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638
Bruzzo U, Fucito F. Superlocalization formulas and supersymmetric Yang-Mills theories. Nucl. Phys. B 678 (2004) 638-655 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2886
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
Bressan A. Some remarks on multidimensional systems of conservation laws. Rend. Mat. Acc. Lincei, s. 9, v. 15 (2004) 3-4, pp. 225 - 233 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3642
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Bressan A, Yang T. A sharp decay estimate for positive nonlinear waves. SIAM J. Math. Anal. 36 (2004) 659-677 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2916
Bressan A. The semigroup approach to systems of conservation laws. Mat. Contemp. 10 (1996) 21-74 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/1037
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Bressan A, LeFloch PG. Structural stability and regularity of entropy solutions to hyperbolic systems of conservation laws. Indiana Univ. Math. J. 48 (1999), no. 1, 43--84 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3374
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Bressan A, Shen W. Small BV solutions of hyperbolic noncooperative differential games. SIAM J. Control Optim. 43 (2004) 194-215 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2917
Bressan A, Shen W. Semi-cooperative strategies for differential games. Internat. J. Game Theory 32 (2004) 561-593 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2893
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529

Pages

Sign in